If you get even one prescription of a benzodiazepine medication like klonopin (clonazepam), valium (diazepam), xanax (alprazolam), and ativan (lorazepam), etc. your brain will likely become physically dependent on them after a few weeks use and you could end up like me here or worse. You could end up with countless pill bottles of something that might be helping for a couple weeks, but then it stops working as well and you then up the dose. You get your dose high enough to where your breathing starts to become too depressed. Then you decide you want to come off the meds. But guess what, you can’t just stop them. No, you are in for what is going to likely be over a year of trying to taper off your medication because even the smallest cut in dose is going to bring complete hell of withdrawal side effects.
These meds change the gaba properties in your brain, the chemical that helps calm your nervous system. When you start cutting the benzo medication out, your brain takes it harshly and takes a long time to adjust back to controlling gaba on its own again.
Please trust me when I say do not touch a benzo unless its your last hope. You may end up like me, or countless other people duped by their doctors into getting hooked on something that you are given no warning about its effects both during use and the complete hell of trying to come off of them.
I have some very bad phobias , and this was my first time to take klonopin.